×

zbMATH — the first resource for mathematics

Convergence of the variational iteration method for solving linear systems of ODEs with constant coefficients. (English) Zbl 1165.65376
Summary: He’s variational iteration method is applied for solving linear systems of ordinary differential equations with constant coefficients. A theorem for the convergence of the method is presented. Some illustrative examples are given to show the efficiency of the method.

MSC:
65L99 Numerical methods for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cheney, W.; Kincaid, D., Numerical mathematics and computing, (1999), Brooks/Cole Pub Company
[2] Golub, G.H.; Van Loan, C., Matrix computations, (1996), The John Hopkins University Press Baltimore · Zbl 0865.65009
[3] Meyer, C.D., Matrix analysis and applied linear algebra, (2004), SIAM
[4] Smith, G.D., Numerical solution of partial differential equations (finite difference methods), (1990), Oxford University Press
[5] Gallopoulos, E.; Saad, Y., Efficient solution of parabolic equations by Krylov approximation methods, SIAM J. sci. stat. comput., 13, 1236-1264, (1992) · Zbl 0757.65101
[6] Ismail, H.N.A.; Elbarbary, E.M.E., Restrictive taylor’s approximation and parabolic partial differential equations, Int. J. comput. math., 78, 73-82, (2001) · Zbl 0987.65076
[7] He, J.H., A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Int. J. non- linear mech., 35, 37-43, (2000) · Zbl 1068.74618
[8] He, J.H., Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons and fractals, 26, 695-700, (2005) · Zbl 1072.35502
[9] He, J.H., Homotopy perturbation method: A new nonlinear analytical technique, Appl. math. comput., 135, 73-79, (2003) · Zbl 1030.34013
[10] Adomian, G.A., Review of the decomposition method in applied mathematics, J. math. anal. appl., 135, 501-544, (1988) · Zbl 0671.34053
[11] Cherruault, Y., Convergence of adomian’s method, Kybernets, 18, 31-38, (1989) · Zbl 0697.65051
[12] He, J.H., A new approach to nonlinear partial differential equations, Commun. non-linear sci. numer. simul., 2, 4, 230-235, (1997)
[13] He, J.H., Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. mech. engrg., 167, 27-68, (1998) · Zbl 0942.76077
[14] He, J.H., Approximate solution of nonlinear differential equations with convolution product nonlinearities, Comput. methods appl. mech. engrg., 167, 69-73, (1998) · Zbl 0932.65143
[15] He, J.H., Variational iteration method kind of non-linear analytical technique: some examples, Int. J. non-linear mech., 34, 699-708, (1999) · Zbl 1342.34005
[16] He, J.H., Variational iteration method for autonomous ordinary differential systems, Appl. math. comput., 114, 23, 115-123, (2000) · Zbl 1027.34009
[17] He, J.H., Variational iteration method for delay differential equations, Commun. nonlinear sci. numer. simul., 2, 4, 235-236, (1997)
[18] Darvishi, M.T.; Khani, F.; Soliman, A.A., The numerical simulation for stiff systems of ordinary differential equations, Comput. math. appl., 54, 1055-1063, (2007) · Zbl 1141.65371
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.